# SDR USAA2014063000017

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 108 hours, 42 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER DIAPHRAGM BLOWN.  REPLACED L4 DAMPER DIAPHRAGM & PACKING IAW AMM 52-10-00.  SERVICED CYLINDER, PRESS CHECKED GOOD.
